# SDR 39LA20150326111

- Difficulty date: March 26, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N602AR
- Make and model: Casa C212CC
- Aircraft serial: 161
- Aircraft time: 31,763 hours, 19,096 cycles
- Engine: Garrtt TPE33110G
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 21213202
- Condition: Cracked
- Location: Te Flap
- Part time: 31,763 hours, 19,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTER FLAP INBD STANCHION CAREEN LE CHAFED & CRACKED.  REPAIRED IAW EO 14022-300.  OPERATIONAL & FUNCTIONAL CHECKS SATISFACTORY IAW 212-200 MM.
